Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 64, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 9, 2007, 2:55 PM CDT for Crockett County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2007, 2:55 PM CDT (19:55 UTC)
- Expired
- May 9, 2007, 3:30 PM CDT
- In force
- 35 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Crockett County, TX
The radar
The San Angelo radar (KSJT), 97 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 091956 TORSJT TXC105-092030- /O.NEW.KSJT.TO.W.0064.070509T1955Z-070509T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 255 PM CDT WED MAY 9 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL CROCKETT COUNTY IN SOUTHWEST TEXAS... * UNTIL 330 PM CDT * AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF OZONA...MOVING NORTHEAST AT 20 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... OZONA BY 257 PM CDT... I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 325 PM CDT... US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 330 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3076 10139 3053 10128 3063 10096 3103 10097 $$
2 follow-up statements
000 WWUS54 KSJT 092006 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 306 PM CDT WED MAY 9 2007 TXC105-092030- /O.CON.KSJT.TO.W.0064.000000T0000Z-070509T2030Z/ CROCKETT TX- 306 PM CDT WED MAY 9 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EAST CENTRAL CROCKETT COUNTY... AT 303 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS TORNADO WAS LOCATED ABOUT 5 MILES SOUTH OF OZONA...MOVING NORTHEAST AT 20 MPH. THE TORNADO WILL BE NEAR... I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 330 PM CDT... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3076 10139 3053 10128 3063 10096 3103 10097 $$
000 WWUS54 KSJT 092016 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 316 PM CDT WED MAY 9 2007 TXC105-092030- /O.CON.KSJT.TO.W.0064.000000T0000Z-070509T2030Z/ CROCKETT TX- 316 PM CDT WED MAY 9 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EAST CENTRAL CROCKETT COUNTY... AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTHEAST OF OZONA...MOVING NORTHEAST AT 25 MPH. THE TORNADO WILL BE NEAR... I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 330 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3076 10139 3053 10128 3063 10096 3103 10097 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 12:33 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 9, 12:33 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1233 PM CDT WED MAY 9 2007 .AVIATION... LARGE AREA OF SHOWERS AND STORMS CONTINUE TO MOVE INTO WEST CENTRAL TEXAS...AND SHOULD COVER MOST OF THE TERMINALS FOR MOST OF THE AFTERNOON AND EVENING. ALL OF THIS AHEAD OF A LARGE UPPER LEVEL STORM SYSTEM OVER EASTERN NEW MEXICO...AND WILL TAKE ALL THE WAY UNTIL AS LATE AS NOON THURSDAY TO CLEAR THE RAIN OUT OF WEST CENTRAL TEXAS. THUS...LOTS OF RAIN IN THE TERMINALS...AND ASSOCIATED LOW CEILINGS AND VISIBILITIES. && .PREV DISCUSSION... /ISSUED 639 AM CDT WED MAY 9 2007/ AVIATION... A STRONG UPPER LEVEL DISTURBANCE WILL MOVE SLOWLY EAST INTO TEXAS FROM NEW MEXICO LATER TODAY AND TONIGHT. THE APPROACH AND PASSAGE OF THIS SYSTEM WILL BRING THE LIKELIHOOD OF ADDITIONAL SHOWERS AND THUNDERSTORMS TO WEST CENTRAL TEXAS. CLOUD CEILINGS WILL VARY CONSIDERABLY TODAY. CEILINGS AND VISIBILITIES ARE EXPECTED TO DROP INTO THE MVFR OR IFR RANGE WITH THE SHOWERS AND STORMS. WINDS WILL BE VARIABLE ACROSS THE REGION...BUT MOSTLY FROM THE EAST AND SOUTHEAST TODAY AND EARLY TONIGHT. WITH PASSAGE OF A WEAK FRONTAL BOUNDARY...WINDS WILL SHIFT TO WEST OR SOUTHWEST OVERNIGHT. ADDITIONAL WEATHER GROUPS WILL LIKELY BE ADDED IN LATER TAFS FOR THE SHOWERS AND THUNDERSTORMS...AS THE TIMING BECOMES BETTER DETERMINED. PREV DISCUSSION... /ISSUED 341 AM CDT WED MAY 9 2007/ SHORT TERM... WILL EXTEND THE FLASH FLOOD WATCH WILL THROUGH THURSDAY MORNING... WIDESPREAD RAINFALL OF GREATER THAN 1 INCH EXPECTED AGAIN TODAY INTO TONIGHT...WITH POCKETS OF TOTALS BETWEEN 2-3 INCHES POSSIBLE...ADDING TO ALREADY SATURATED SOILS. ANOTHER WET DAY HAS ALREADY BEGUN ACROSS WEST AND WEST CENTRAL TX THIS MORNING. WAA OVER THE TOP OF THE RAIN COOLED AIR MASS/STATIONARY FRONTAL BOUNDARY THAT IS LAYING ENE/WSW ACROSS THE CWA IS RESULTING IN SHOWERS ACROSS THE PERMIAN BASIN...AND TRANS PECOS AREAS. STRONGER CONVECTIVE ELEMENTS EXIST ROUGHLY ALONG INTERSTATE 20 WHERE STRONGER CONVERGENCE IS LIKELY BEING REALIZED ALONG THE NOSE OF THE LLJ. THIS ACTIVITY SHOULD CONTINUE/SPREAD TO THE NORTH AND NORTHEAST THROUGH THE EARLY MORNING HOURS. SOUTHEASTERLY FLOW OVER THE TOP OF THE SURFACE WILL AGAIN ADVECT VERY MOIST AIR INTO THE REGION AND UP OVER THE TOP OF THE FRONTAL BOUNDARY TODAY. PWAT/S AT KDRT AND KCRP ARE 1.4 AND 1.5 INCHES RESPECTIVELY. SHOULD WAA SHOWERS CONTINUE TOO LONG INTO THE DAYTIME... INSTABILITY WILL BE LIMITED AT THE SURFACE WHICH COULD LIMIT CONVECTIVE INTENSITY SOMEWHAT...AND WILL DEFINITELY HAVE AN EFFECT ON WHETHER OR NOT CONVECTION IS ROOTED IN THE BOUNDARY LAYER. HOWEVER...WITH SOUTH TO SOUTHEASTERLY FLOW UP AND OVER THE TOP OF THIS STABLE AIR MASS...STILL THINK THAT AT LEAST SCATTERED CONVECTION SHOULD TAKE PLACE AS ENERGY ROTATES INTO THE AREA AROUND THE UPPER LOW CENTERED NEAR THE AZ/NM BORDER IN NORTHERN MEXICO AT THIS TIME. CONVECTION HAS ALREADY INITIATED OVERNIGHT TONIGHT ASSOCIATED WITH A SHORTWAVE ROTATING AROUND THE LOW IN MEXICO JUST EAST OF THE BIG BEND AREA. SO...CONVECTION SEEMS LIKELY AS THE LOW EJECTS OUT AND INTERACTS WITH MORE UNSTABLE AIR TODAY. 0-6 KM BULK SHEAR VALUES BETWEEN 35KTS AND 50KTS WOULD SUPPORT THE POSSIBILITY FOR SEVERE CONVECTION...WITH HAZARDS BEING LARGE HAIL...WIND GUSTS NEAR 60 MPH AND ISOLATED TORNADOES SHOULD ANY STORMS INTERACT WITH SURFACE BOUNDARIES. SEVERE POTENTIAL WILL INCREASE AS ONE MOVES SOUTH INTO THE NORTHERN EDWARDS PLATEAU WHERE MORE UNSTABLE AIR AND BETTER SHEAR WILL EXIST. SEE SWODY1 FOR FURTHER DETAILS. TEMPERATURES WILL BE FAIRLY TRICKY TODAY AS WE COULD STAY CLOUDY AND RAIN-COOLED OVER NORTHWESTERN COUNTIES...AND IF SUNSHINE BREAKS OUT OVER SOUTHERN COUNTIES...THEY COULD SEE HIGHS NEAR 80 OR INTO THE LOWER 80S. WILL FOLLOW THAT PATTERN ANYWAY WITH COOLER TEMPERATURES FOR NORTHERN AREAS WHERE MORE CLOUDCOVER IS EXPECTED. WILL GO WITH GFS TREND FOR WINDS AS THEY WILL BE FAIRLY LIGHT EXCEPT FOR WITHIN THUNDERSTORMS...AND THE GFS HAD A DECENT HANDLE THIS MORNING. LONG TERM... BY THURSDAY...THE UPPER LOW WILL FINALLY BE MAKING ITS WAY ACROSS TX...WHICH WILL MEAN WE WILL STILL HAVE A CHANCE FOR SHRA/TSRA ACROSS THE AREA...MAINLY FOR THE EASTERN HALF OF THE CWA...BUT IF THE LOW IS ANY SLOWER...CHANCES WILL INCREASE FOR WESTERN COUNTIES AS WELL. WILL CONTINUE TO HAVE A HEAVY RAIN THREAT WITH ANY THUNDERSTORMS THAT DEVELOP ON THURSDAY AS WELL. WILL KEEP A SLIGHT CHANCE IN THE FORECAST ACROSS OUR EASTERN TIER OF COUNTIES THURSDAY NIGHT AND FRIDAY FOR ANY LINGERING ACTIVITY ON THE BACKSIDE OF THE LOW. SHOULD SEE TEMPERATURES BEGIN TO INCREASE ACROSS WESTERN AREAS ON THURSDAY WITH MORE SUNSHINE AND DRIER AIR BEGINNING TO FILTER IN. WITH A RIDGE BUILDING IN BEHIND THIS LOW THROUGH THE WEEKEND... TEMPERATURES SHOULD WARM...AND WE WILL KEEP THE DRY FORECAST GOING. WILL SEE TEMPERATURES WARM UP TO NORMAL READINGS OR WARMER BY THIS SATURDAY WHICH MEANS UPPER 80S TO NEAR 90 FOR MOST OF THE AREA. THE UPPER LEVEL RIDGE REMAINS IN PLACE THROUGH THE EARLY PART OF NEXT WEEK...KEEPING RAIN CHANCES OUT OF THE FORECAST THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 57 76 60 81 / 70 40 20 20 SAN ANGELO 58 81 58 82 / 60 30 10 20 JUNCTION 60 78 59 81 / 70 40 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BROWN-CALLAHAN- COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE- MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER- SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. && 07
Hazardous weather outlook, May 9, 2:28 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT WED MAY 9 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-101930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 228 PM CDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS MUCH OF WEST CENTRAL TEXAS THROUGH TONIGHT. A FEW OF THESE STORMS MAY BRIEFLY REACH SEVERE LEVELS...PRODUCING LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. HOWEVER...THE MAIN THREAT WILL CONTINUE TO BE VERY HEAVY RAINFALL. WITH ANOTHER 1 TO 2 INCHES OF RAINFALL POSSIBLE BY THURSDAY MORNING...AND WITH THE SOILS ALREADY SATURATED BY THE RAINS FROM THE LAST WEEK... FLOODING OF LOW LYING AREAS WILL REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF WEST CENTRAL TEXAS THROUGH THURSDAY AND PERHAPS INTO FRIDAY AS WELL. HEAVY RAINFALL WILL CONTINUE TO BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, May 9, 10:07 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1007 AM CDT WED MAY 9 2007 TXZ076-091600- CROCKETT TX- 1007 AM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT FOR CROCKETT COUNTY... AT 1005 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 25 MILES SOUTHWEST OF THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405...OR ABOUT 26 MILES EAST OF DRYDEN...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... SOUTHEASTERN CROCKETT COUNTY. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, May 9, 11:11 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1111 AM CDT WED MAY 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TORNADO 7 NW THROCKMORTON 33.25N 99.26W
05/08/2007 THROCKMORTON TX STORM CHASER
STORM CHASE TOUR GROUP REPORTS TORNADO NORTHWEST OF
THROCKMORTON BETWEEN 554 PM AND 556 PM. TORNADO BECAME
RAIN-WRAPPED AFTER 556 PM.
&&
PMCCULLOSpecial weather statement, May 9, 12:02 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1202 PM CDT WED MAY 9 2007 TXZ076-078-091800- CROCKETT TX-SUTTON TX- 1202 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT FOR CROCKETT AND SUTTON COUNTIES... AT NOON CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 12 MILES SOUTH OF THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973...OR ABOUT 15 MILES NORTH OF JUNO...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... HIGHWAY 163 ABOUT 20 MILES SOUTH OF OZONA AT 1220 PM CDT... PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 1:01 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 101 PM CDT WED MAY 9 2007 TXZ076-078-091900- CROCKETT TX-SUTTON TX- 101 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT FOR CROCKETT AND SUTTON COUNTIES... AT 1256 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 23 MILES WEST OF SONORA...OR ABOUT 20 MILES SOUTHEAST OF OZONA...MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 125 PM CDT THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 140 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 2:14 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 214 PM CDT WED MAY 9 2007 TXZ113-114-127-128-092015- SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX- 214 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES... AT 212 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 7 MILES WEST OF ALBANY...MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER THE SOUTH PART OF ABILENE...MOVING NORTH AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ABILENE THROUGH 240 PM CDT... ALBANY BY 225 PM CDT... FORT GRIFFIN BY 315 PM CDT... PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 2:18 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 218 PM CDT WED MAY 9 2007 TXZ076-092015- CROCKETT TX- 218 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR CROCKETT COUNTY... AT 216 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 27 MILES SOUTHWEST OF OZONA...OR ABOUT 23 MILES SOUTHEAST OF SHEFFIELD...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405 BY 225 PM CDT THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973 BY 310 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:06 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 39 min |
| May 9, 10:54 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 66 min |
| May 9, 2:22 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 23 min |
| May 9, 2:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 9, 2:46 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 9, 3:27 PM CDT | Tornado Warning | SJT | Crockett, Schleicher, Sutton | 48 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 60 min |
| May 9, 3:39 PM CDT | Tornado Warning | SJT | Shackelford, Throckmorton | 36 min |
| May 9, 3:56 PM CDT | Tornado Warning | SJT | Schleicher, Sutton | 64 min |
| May 9, 4:13 PM CDT | Flash Flood Warning | SJT | Schleicher, Sutton | 3 hr |
| May 9, 4:14 PM CDT | Tornado Warning | SJT | Throckmorton | 46 min |
| May 9, 4:35 PM CDT | Severe Thunderstorm Warning | SJT | Sutton | 40 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher, Sutton | 64 min |
| May 9, 5:20 PM CDT | Tornado Warning | SJT | Menard | 40 min |
| May 9, 5:37 PM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| May 9, 5:48 PM CDT | Flash Flood Warning | SJT | Callahan, Shackelford | 3 hr |
| May 9, 5:53 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 52 min |
| May 9, 6:01 PM CDT | Flash Flood Warning | SJT | Kimble, Menard | 6 hr |
| May 9, 6:17 PM CDT | Tornado Warning | SJT | McCulloch, Mason, Menard | 43 min |
| May 9, 6:34 PM CDT | Flash Flood Warning | SJT | Menard | 4 hr |
| May 9, 6:34 PM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Mason, San Saba | 4 hr |
| May 9, 6:48 PM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 42 min |
| May 9, 6:57 PM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 48 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.